# SDR QXEA2024011600008

- Difficulty date: January 14, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N656QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000942
- Aircraft time: 1,509 hours, 1,161 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON GROUND FLIGHT ATTENDANT REPORTED THE FORWARD OVEN HAD A SMOKE SMELL. REMOVED FROM SERVICE. CLEANED OVEN. OPS CHECK GOOD. NO SMOKE SMELL OBSERVED. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
